MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT ACETABULAR SYSTEM IMPLANTS; FLAT PE HC LINER Ø32/D

MEDACTA INTERNATIONAL SA MPACT ACETABULAR SYSTEM IMPLANTS; FLAT PE HC LINER Ø32/D
Model Number 01.32.3241HCT
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 16 october 2025.Liner: mpact 01.32.3241hct flat pe hc liner ø32/d (k103721) lot2509643: (b)(4) items manufactured and released on04-jul-2025.Expiration date: 12-jun-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Cup: mpact 01.32.148dht acetabular shell ø48 two-holes t (k230011) lot2508415: (b)(4) items manufactured and released on09-jun-2025.Expiration date: 25-may-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.A possible reason could be related to the presence of liquid/tissue inside the shell or to an improper alignment of the two devices during the impaction.
 
Event or Problem Description
The liner could not be inserted into the cup.There was no lifting of the screws or the central plug.A new liner (from a different lot) was used, and the surgery was successfully completed.30 min delay to remove the liner and implant a new one (tot time 2 hours).

Brand Name
MPACT ACETABULAR SYSTEM IMPLANTS
Common Device Name
FLAT PE HC LINER Ø32/D
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23477195
Report Number3005180920-2025-01058
Device Sequence Number18698912
Product Code LPH
UDI-Device Identifier07630030811876
UDI-Public07630030811876
Combination Product (Y/N)N
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number01.32.3241HCT
Device Lot Number2509643
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Initial Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age78 YR
Patient SexFemale
Patient Weight58 KG
Patient EthnicityNon Hispanic
Patient RaceAsian